# SDR 2007UALA03177

- Difficulty date: August 14, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,888 hours, 32,977 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: A/C Access Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO PACK PROBLEM.  FOUND FAULTY AIR CONDITIONING ACCESSORY UNIT.  REPLACED ACCESSORY UNIT.  SHOP FINDINGS: FOUND BAD K1 RELAY.  REPLACED RELAY.
